# SDR AALA200801036

- Difficulty date: April 21, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N608AA
- Make and model: Boeing 757223
- Aircraft serial: 27446
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Discharged
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - RIGHT NUMBER ONE DOOR SLIDE UNSUCCESSFULLY DEPLOYED.  DISARM POSITION LEVER WAS HALF WAY BETWEEN ARM AND DISARM WHEN FLIGHT ATTENDANT STARTED TO OPEN THE DOOR AND HEARD A HISSING NOISE AND CLOSED THE DOOR.  POWER ASSIST BOTTLE DISCHARGED AND GIRT BAR DETACHED.  SLIDE REMAINED IN PACK.  REPAIRED GIRT BAR.  REPLACED RIGHT NUMBER ONE SLIDE AND POWER ASSIST BOTTLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
